MathSciNet Relay Station
MathSciNet bibliographic data
MR2060226 (2005a:47092) 47H09 (47H10 47J25)
Chidume, C. E. Iterative algorithms for nonexpansive mappings and some of their generalizations. Nonlinear analysis and applications: to V. Lakshmikantham on his 80th birthday. Vol. 1, 2, 383–429, Kluwer Acad. Publ., Dordrecht, 2003.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement